# SDR CH1A200393008

- Difficulty date: April 13, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FL310 NR 2 ENGINE COMPRESSOR STALLED DUE TO MOMENTARY FUEL STARVATION.  THRUST LEVER IDLE, FUEL FLOW RESTORED TO NORMAL ALL OTHER INDICATIONS NORMAL RETURNED TO CRUISE
